# SDR UIEA2019040963815

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,148 hours, 21,379 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4101487
- Part serial: 0252
- Condition: Inoperative
- Location: Aft Equipment
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE AFT EQUIPMENT EXHAUST FAN 1  ( TRANSFERRED TO MDDR 109784 AS PER DDG 21-58-05 CAT "C".  LP 1050271 - M4: PERFORMED FIM 21-26 FT 805, PUT P/N 4101487, AFT EQUIP COOLING FAN, 1 ON ORDER WITH MCC MDDR # 109784 REMAINS OPEN.  LP 1050279: REMOVED AND REPLACED AFT EQUIPMENT COOLING FAN I.A.W. AMM 21-58-41. THIS CLOSES MDDR 109784. )
